Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A nonlinear boundary problem
HTML articles powered by AMS MathViewer

by John R. Hatcher PDF
Proc. Amer. Math. Soc. 95 (1985), 441-448 Request permission


A nonlinear Hilbert problem of power type is solved in closed form by representing a sectionally holomorphic function by means of an integral with power kernel. This technique transforms the problem to one of solving an integral equation of the generalized Abel type.
  • K. D. Sakalyuk, Abel’s generalized integral equation, Soviet Math. Dokl. 1 (1960), 332–335. MR 0117520
  • N. I. Muskhelishvili, Singular integral equations, Wolters-Noordhoff Publishing, Groningen, 1972. Boundary problems of functions theory and their applications to mathematical physics; Revised translation from the Russian, edited by J. R. M. Radok; Reprinted. MR 0355494
  • Norman Levinson, Simplified treatment of integrals of Cauchy type, the Hilbert problem and singular integral equations. Appendix: Poincaré-Bertrand formula, SIAM Rev. 7 (1965), 474–502. MR 185398, DOI 10.1137/1007105
  • Wilhelm Magnus, Fritz Oberhettinger, and Raj Pal Soni, Formulas and theorems for the special functions of mathematical physics, Third enlarged edition, Die Grundlehren der mathematischen Wissenschaften, Band 52, Springer-Verlag New York, Inc., New York, 1966. MR 0232968
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E25, 45E10
  • Retrieve articles in all journals with MSC: 30E25, 45E10
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 441-448
  • MSC: Primary 30E25; Secondary 45E10
  • DOI:
  • MathSciNet review: 806084